# SDR SWAA2023101108840

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 17,416 hours, 8,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH INBD FA JUMPSEAT FLASH LIGHT WILL NOT TEST<[01] RE-POSITIONED FLASHLIGHT IN HOUSING PER AMM 25-64-00. OPS TEST GOOD. THIS CLEARS MEL 25-12-01.
